MathSciNet Relay Station
MathSciNet bibliographic data
MR2106161 34K20 (34K40 47N20)
Raffoul, Y. N. Stability in neutral nonlinear differential equations with functional delays using fixed-point theory. Math. Comput. Modelling 40 (2004), no. 7-8, 691–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement